# SDR 29GA2013091136232

- Difficulty date: September 6, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 28,911 hours, 32,286 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: D49412001
- Part serial: 6590298
- Condition: Smoke
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN PLACING GEAR DOWN, WE HAD 3 GREEN, BUT SECONDS AFTER, THE LIGHTS WENT OUT.  WE ALSO SMELLED BURNING AND F/O SAW SMOKE COMING FROM GEAR HANDLE, WHEN TAXING TO PARK, ACFT WAS UNABLE TO STEER, LANDING GEAR INDICATOR CIRCUIT BREAKER TRIPPED.  INSPECTED ALL WIRING IN COCKPIT AND AT LANDING GEAR CONTROL VALVE NO DEFECTS FOUND, INSTALLED SERVICEABLE LANDING GEAR HANDLE AND REPLACED NOSE STEERING ACTUATOR ASSY, PN 70857-2, SN 0211G.  OPS CHECKS NORMAL.
